# SDR UALA2009040600967

- Difficulty date: April 3, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 60,381 hours, 22,125 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 58791
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHT COVER CAME OFF AT ROW 18.  REPLACED POWER CABLE FROM WALL TO FLOOR LIGHTING STRIP AND REPLACED COVER OVER FLOOR LIGHTS IN ROW 18 AREA.  CHECK OK.
